The centralizer of Morse shifts
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 87 (1985) no. 4, pp. 43-56.
@article{ASCFPA_1985__87_4_43_0,
     author = {Lemanczyk, Mariusz},
     title = {The centralizer of {Morse} shifts},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     pages = {43--56},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {87},
     number = {4},
     year = {1985},
     zbl = {0587.28016},
     mrnumber = {826355},
     language = {en},
     url = {http://archive.numdam.org/item/ASCFPA_1985__87_4_43_0/}
}
TY  - JOUR
AU  - Lemanczyk, Mariusz
TI  - The centralizer of Morse shifts
JO  - Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
PY  - 1985
DA  - 1985///
SP  - 43
EP  - 56
VL  - 87
IS  - 4
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://archive.numdam.org/item/ASCFPA_1985__87_4_43_0/
UR  - https://zbmath.org/?q=an%3A0587.28016
UR  - https://www.ams.org/mathscinet-getitem?mr=826355
LA  - en
ID  - ASCFPA_1985__87_4_43_0
ER  - 
%0 Journal Article
%A Lemanczyk, Mariusz
%T The centralizer of Morse shifts
%J Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
%D 1985
%P 43-56
%V 87
%N 4
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%G en
%F ASCFPA_1985__87_4_43_0
Lemanczyk, Mariusz. The centralizer of Morse shifts. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 87 (1985) no. 4, pp. 43-56. http://archive.numdam.org/item/ASCFPA_1985__87_4_43_0/

[1] L.M. Abramov, V.A. Rohlin, The entropy of a skew product of measure preserving transformations, Vesta, Len. Univ. 7 /1962/, 5-17 / in Russian / | MR | Zbl

[2] J.R. Blum, N. Friedman, Commuting transformations and roots, Proc. Amer. Mat. Soc. 7 /1966/, 1370-1374 | MR | Zbl

[3] E. Coven, Endomorphisms of substitution minimal sets, Z. Wahr. verw. Geb. 20 /1971/, 129-133 | MR | Zbl

[4] -, M. Keane, The structure of substitution minimal sets, Trans. Amer. Mat. Soc. 62/1971/, 89-102 | MR | Zbl

[5] P.R. Halmos, Introduction to Hilbert space, Chelsea 1951

[6] -, Lectures on Ergodic Theory, Mosoou 1959 / in Russian /

[7] A. Del Junco, A transformation with simple spectrum which is not rank one, Can. J. Math. 29 no 3 /1977/, 655-663 | MR | Zbl

[81 -, A simple measure preserving transformation with trivial centralizer, Pacific J. Math. 79 /1978/, 357-362 | MR | Zbl

[9] B. Kamiński, Some properties of coalescent automorphisms of a Lebesgue space, Ann. Soc. Math. Pol. Ser. I Comm. Math. 2 /1979/, 95-99 | MR | Zbl

[10] A.B. Katok, A.M. Stepin, Approximation in Ergodic Theory, |spiekhi Mat. Nauk 22 5 /137/ /1967/, 81-105 | MR | Zbl

[11] A.B. Katok, Ya.G. Sinai, A.M. Stepin, Theory of dynamical systems and general transformation groups with invariant measure, Itogi Nauki Tech. Ser. Mat. Anal. 13 /1975/, 129-262 | MR | Zbl

[12] M. Keane, Generalized Morse sequences, Z. Wahr. verw. Geb. 10 /1968/, 335-353 | MR | Zbl

[13] J. Kwiatkowski, Spectral isomorphism Of Morse dynamical systems, Bull. L'Acad. Pol. 29 no 3-4 /1981/, 105-114 | MR | Zbl

[14] M. Lemańczyk, The rank of regular Morse dynamical systems, / to appear / | MR | Zbl

[15] M. Lemańczyk, The sequence entropy for Morse shifts and some counterexamples, Studia Math. /to appear/ | MR | Zbl

[16] J.C. Martin, Generalized Morse sequences on n-symbols, Proc. Amer. Math. Soc. 54 /1976 /, 379-383 | MR | Zbl

[17] -, The structure of generalized Morse minimal seta on n-symbols, Trans. Amer. Math. Soc. 2 /1977/, 343-355 | MR | Zbl

[18] D. Newton, Coalescence and spectrum of automorphisms of a Lebesgue space, Z. Wahr. verw. Geb. 19 /1971/, 117-122 | MR | Zbl

[19] M. Osikawa, Centralizer of an ergodio Measure preserving transformation, Publ. Res. Inst. Math. Sc. Kyoto U. 18 no1/1982/ 35-48 | MR | Zbl

[20] D. Rudolph, An example of a measure-preserving map with minimal self-joinings and applications, J. d'Analyze Math. 35 /1980/, 97-122 | MR | Zbl

[21] P. Walters, Some invariant 6-algebras for measure-preserving transformatios, Trans. Amer. Math. Soc. 163 /1972/,357-368 | MR | Zbl